# SDR HALA0800391

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN ACCESS PANEL 324 CLX HAS BUBBLE ON PANEL.  PERMANENT REPAIR CARRIED OUT IAW HAL B767-300 SRM 55-30-01/201 AND 51-70-17, 200F WET LAY UP HOT BOND REPAIR.
